I've seen other posts on here but nothing quite similar to my situation.
Monday 3/1 I began feeling pain in my vagina, especially while urinating. As well as bleeding, not due to my period. The pain went on for three days as well as a fever each day between 102 & 103. I've been told I have chronic Bacterial Vaginosis and at times (usually after sex) my vagina becomes painful but not this bad.
Finally, Thurs 3/4 I went to the ER because the pain and fever did not subside. They treated me for a severe UTI, after drawing labs, a pelvic exam and an internal ultrasound. They gave me an injection of Rocephin (which I was told is very strong), oral Zithromax, and a prescription for Macrodantin.
SO, by Monday 3/8 I was in even more pain. I can barely move without hurting, and I'd cry just at the thought of urinating. I also notice about 5 lesions on my labia. I had been in excruciating pain, and was unable to bathe so I imagined it had been from not being clean and being raw and the urine burning the area. Anyway,
I returned to the ER for them to tell me they believe its herpes. They took blood & a swab and I won't have the results until 3/12. This is agony!
I've only been with the one man the past 3 years, and he says the same and I did believe it. They're telling me these are signs of an "initial" outbreak which would mean I was infected in the last month? But I'd been suffering from almost similar signs of the BV for over a year (never any lesions though)
I'm wondering - can this be a very bad yeast infection from the different types of antibiotcs? I've been in and out of my gyno and clinics, never noticed any lesions, negative to ALL std's. Can it be from not bathing properly over 3-4 days time?
I'm desperate, please advise while I wait for results :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?